# SDR CA120719008

- Difficulty date: June 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod End
- Part number: 4194900
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG COLLAPSED DURING ROLLOUT AFTER LANDING.  NO INDICATION OF PROBLEM UNTIL AFTER TOUCHDOWN.  ROD ASSEMBLY, LANDING GEAR LOCK, NOSE, PN 41949-00,  WAS FOUND FRACTURED AT ROD END.  TSB ASSESSED CONDITION AS "CONSISTENT WITH FAILURE IN OVERLOAD". UNABLE TO DETERMINE CAUSE OF OVERLOAD.  INITIAL LOG SEARCH DOES NOT SHOW REPLACEMENT OF THE ROD ASSY WITHIN THE PAST 5 YEARS.
